# SDR SCNA20220427044

- Difficulty date: January 3, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 22,323 hours, 7,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide & Sleeve
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRTBAR RETENTION BRACKET ATTACHED TO DOOR 1L DOES NOT SECURELY RETAIN THE GIRT BAR TO THE DOOR WHEN NOT IN USE. RESOLUTION: TIGHTENED BRACKETS & VERIFIED SECURITY OF GIRT BAR REF AMM 25-66-01
